# SDR DALA2024032203657

- Difficulty date: March 20, 2024
- Submitted: March 22, 2024
- Operation: Air carrier
- Aircraft: N669DN
- Make and model: Boeing 757232
- Aircraft serial: 25142
- Aircraft time: 97,667 hours, 44,772 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Wire
- Part number: UNKNOWN
- Condition: Shorted
- Location: Emergency Lights
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SHIP 669 FOUND EXTERIOR 4R EMERGENCY LIGHT INOP. CORRECTIVE ACITON: RELAMPED EXTERIOR 4R EMERGENCY LIGHT TWICE PER B757 AMM 33-51, FOUND WIRE SHORTED AT SEAT CONNECTOR D9724J PER WDM 33-51-22. REPLACED SEAT CONNECTOR PER WDM 33-51-22. OPS CKS OF LIGHTS IS GOOD. (5239753)
